# SDR SIMA20160730005

- Difficulty date: July 30, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 28,806 hours, 24,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 145258364001
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD SUPPORT IS CRACKED BETWEEN FRAMES 47-48.  REPAIRED IAW SRM 53-23-02, 51-20-03, AND 51-40-02.
